# SDR WX0A2023061931779

- Difficulty date: June 18, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 57,132 hours, 34,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 836541
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT OVERWING AND L2,R2 EXITS ARE INOP WHEN ON BATTERY POWER / REMOVE AND REPLACE AFT, LEFT, AND RIGHT BATTERY OF THE EMERGENCY POWER SUPPLY UNIT W/REF AMM 33-51-38-000-002-A."
